MathSciNet Relay Station
MathSciNet bibliographic data
MR2473656 90B15 (60K25 68M10 90B22 93E20)
Dai, J. G.; Lin, Wuqin Asymptotic optimality of maximum pressure policies in stochastic processing networks. Ann. Appl. Probab. 18 (2008), no. 6, 2239–2299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement